You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1990/134/3
The shrinking property and the B-property in ordered spaces
Download
PDF
- The shrinking property and the B-property in ordered spaces
Article
Original scientific text
Title
The shrinking property and the B-property in ordered spaces
Authors
Nobuyuki Kemoto
1
Affiliations
Okinawa, Japan
Fundamenta Mathematicae
1990/134/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
255-261
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics